4 ms·
> I don't want to ask for more at risk of looking like a drug seeker, and I don't want the jitters to increase, but I'm also not really sure what I'm supposed t
by Mtinie 11y ago
> I don't want to ask for more at risk of looking like a drug seeker, and I don't want the jitters to increase, but I'm also not really sure what I'm supposed to "feel."
If it's working correctly you should not "feel" anything physical, but you'll be able to concentrate and focus (within reason) on the things that previously took significant effort. It certainly isn't a 100% thing -- focusing on some things is hard with/without medication, just as it's hard for people who are not on the ADD spectrum to focus 100% of their time.
Regarding your comment about "jitters", I'll offer you a short anecdote of my own.
I was on a higher dosage schedule of Adderall XR (60 mg/day) for a couple of years before I started to experience jitters and moderate insomnia set in. After talking to my psychiatrist we decided to give Vyvanse a try (70 mg/day). A few days after taking it my jitters went away and my body's circadian rhythm started to return to normal.
Vyvanse may not be for everyone's system, but if Adderall or Adderall XR don't agree with you, it's worth talking to your doctor about it.
Happy to discuss further offline if it would be helpful, you can get in touch with me through any of the links in my profile.